Jump to content
Important Survey - Please Participate ×

Feeling like things are clicking in head


[Be...]

Recommended Posts

Hi Friends,

 

I hope all is well! Do any of you ever feel like things are clicking in your head with some minor anxiety? I go this today and feel some depersonalization. I wonder if it means I should hold on my micro taper or if it is just normal taper symptoms. I am going slow and they are moderate/tolerable, so thinking I should keep going. Thoughts?

 

I need to realize that taper will come with mild symptoms, I think I keep hoping I will have a symptom free taper. 

Link to comment
Share on other sites

It sounds like you might be describing a form of tinnitus. If so, that's very common. Mine is raging like static at the moment. Bones from all over my body pop when I move about. Apparently they're pockets of air which some people get in diazepam withdrawals. It's no big deal but thought maybe it's something like that.

 

Have a break or carry on? It depends on two key factors. First, I'd say if you haven't had a break for a while then perhaps it's time to take a rest. I have been dry cut & holding so you might know something different but I think my experience is still valid. My experience of pushing the limits during my taper have put me heavily on the more cautious side. One time I just went for one further reduction when I was already struggling (stupid reason, I wanted to get to a round 3mg instead of messing about cutting 3.25mg) and it took a couple of months to stabilise. Another time I stopped for a break before I absolutely had to and I did not regret my decision. It can be hard to suspend a decline. Second, I'm wondering whether the depersonalization is common throughout your withdrawal or whether it is much more prominent now than before. Out of what you're mentioning, it's the one which might make me more cautious. But if it's something that has become familiar and it's not much worse now, then probably carry on.

 

Maybe you could draw the line in the middle and say that now you've had your doubts, take a break in a month. Maybe take a break of a few weeks and time it for something good that you can hope to be as well as possible for. It takes a lot of bloodymindedness to get off benzos, soldiering through a land of suffering like it's mundane. It's a good idea to try and break through the monotony and try to have fun and give yourself something to look forward to. Lockdown kinda came at a good time, we're not the only folk who are out of action, so it has been less lonely and less like being a loser, I guess. But I do find myself occasionally missing freedoms. When things get going, I won't only be attending mandatory appointment type things... I'm gonna make sure I go and do some stuff I want to do, see some things I want to see. Probably on my own to a large degree cos that's the type of person I am.

 

Sorry, I hope you find some sort of an answer there. I thought I was answering and realised I'd got caught up in myself which happens with the withdrawal sometimes.

Link to comment
Share on other sites

Hi Friends,

 

I hope all is well! Do any of you ever feel like things are clicking in your head with some minor anxiety? I go this today and feel some depersonalization. I wonder if it means I should hold on my micro taper or if it is just normal taper symptoms. I am going slow and they are moderate/tolerable, so thinking I should keep going. Thoughts?

 

I need to realize that taper will come with mild symptoms, I think I keep hoping I will have a symptom free taper.

When do you experience the clicking? When you talk? When you walk? I did experience it, and still do when I get super anxious or during walks. Weird for sure. I think it is called palatal myoclonus and it should go away. Not sure what is yours though.

Link to comment
Share on other sites

Hi All,

 

I feel it randomly and it comes and goes. For instance, today, I did not feel it at all. I just think I’m getting used to thing whole waves and window thing. Thank you all for responding.

Link to comment
Share on other sites

×
×
  • Create New...